View Complete Reference

Sheynin, OB (1984)

On the History of the Statistical Method in Astronomy

Archive for History of Exact Sciences 29(2), 151-199.

ISSN/ISBN: 2782843 (0003-9519) DOI: 10.1007/BF00348245

Abstract: Not available at this time.

@article{, title={On the history of the statistical method in astronomy}, author={Sheynin, OB}, journal={Archive for History of Exact Sciences}, volume={29}, number={2}, pages={151--199}, year={1984}, publisher={Springer}, DOI={}, }

Reference Type: Journal Article

Subject Area(s): General Interest